# SDR ASAA2024070750903

- Difficulty date: July 7, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 28,863 hours, 9,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

6'' STRIP OF FLOOR LIGHTING STRIPS CAME OFF AT START OF FORWARD GALLEY. GROUNDED - YES. (RESOLVED ON W/O: 2008198 TASKCARD: N/R-00002 ) REPLACED FLOOR PHOTOLUMINESCENT STRIP REF AMM 33-51-15-960-801. OPS CHECK GOOD. NO DEFECTS NOTED. THIS CLEARS MEL 33-19B. SEAMC WILL NOTIFIED. CN 08001236 REMOVED.
